Free shipping from 69,00 € and always free returns

Fluental children 250mg+100mg - fever treatment 10 suppositories

(0)
Productor: Zentiva italy
info prodotto Richiedi info sul prodotto
Product not active click on Notify me to know when it will be available again
info resi e spedizione

Information on returns and shipments

info pagamenti

Payment methods

Authorized company for online trading of
Medicines authorized by the Ministry of Health
99& satisfied customers
Product Description

Sanofi

Suppositories

 

Composition:

Fluental 300 mg + 150 mg tablets. One tablet contains: Active ingredients Paracetamol 300 mg, Sobrerolo 150 mg. Fluental Children 250 mg + 100 mg suppositories. Each suppository contains: Active ingredients Paracetamol 250 mg, Sobrerolo 100 mg. Fluental Adults 500 mg + 200 mg suppositories. Each suppository contains: Active ingredients Paracetamol 500 mg, Sobrerolo 200 mg. Fluental 12.8 mg/ml + 8 mg/ml syrup. 100 ml of syrup contains: Active ingredients Active ingredients: Paracetamol 1.28 g, Sobrerol 0.8 g. For a full list of excipients, see section 6.1.

Excipients

Tablets Dibasic calcium phosphate, starch, talc, magnesium stearate, povidone, microgranular cellulose, starch glycolate. Suppositories for Adults and Children Solid semi-synthetic glycerides. Syrup Propylene glycol, glycerin, carboxymethylcellulose, sucrose, methyl parahydroxybenzoate, propyl parahydroxybenzoate, ethyl alcohol, saccharin, E150, ethylvanillin, cardamom flavoring, sodium phosphate, sodium dihydrogen phosphate dihydrate, purified water.

Therapeutic indications

Symptomatic treatment of acute febrile respiratory tract conditions.

Contraindications

• Hypersensitivity to the active ingredients or other closely related chemical substances and/or any of the excipients. • Patients with manifest glucose-6-phosphate dehydrogenase deficiency. • Patients with severe hemolytic anemia. • Severe hepatocellular insufficiency • Severe alterations in renal function • Severe alterations in blood count.

Dosage

Adult suppositories: 2 suppositories per day. Children's suppositories: 2 suppositories per day. Adult tablets: 2–4 tablets per day. Syrup: 4–6 teaspoons per day. The product is contraindicated in patients with severe hepatocellular insufficiency and in patients with severe alterations in renal function (see section 4.3). Administer with caution in patients with renal or hepatic insufficiency (see section 4.4). Do not exceed the maximum total daily dosage.

Warnings and precautions

High or prolonged doses of the product can cause serious alterations to the kidneys and blood count, and high-risk liver disease. Do not use outside of the acute phase of fever. Do not administer for more than 3 consecutive days without consulting your doctor. Consult your doctor for administration to children under 3 years of age. The product should be administered at a reduced dose in patients being treated with anticoagulants. Administer with caution in patients with renal or hepatic insufficiency. During treatment with paracetamol, before taking any other medication, check that it does not contain the same active ingredient, as serious adverse reactions may occur if paracetamol is taken in high doses. Hepatotoxicity may occur with paracetamol even at therapeutic doses, after short-term treatment, and in patients without pre-existing liver dysfunction (see section "Side Effects"). The use of Fluental, as with any drug that inhibits the synthesis of prostaglandins and cyclooxygenase, is not recommended in women intending to become pregnant. Fluental should be discontinued in women who have fertility problems or who are undergoing fertility investigations. Instruct the patient to contact their doctor before combining any other medication. See also "Interactions". Fluental syrup contains ethyl alcohol as an excipient. For athletes, the use of medicines containing ethyl alcohol may result in positive doping tests in relation to the blood alcohol concentration limits indicated by some sports federations. Take this into consideration in case of pregnancy and breastfeeding, liver disease or epilepsy. Fluental syrup contains sucrose: patients with rare hereditary problems of galactose intolerance, the Lapp lactase deficiency or glucose-galactose malabsorption should not take this medicine. Fluental syrup contains methyl parahydroxybenzoate and propyl parahydroxybenzoate: they may cause allergic reactions, even delayed.

Interactions

Use with extreme caution and under close supervision during chronic treatment with drugs that can induce hepatic monooxygenases or in case of exposure to substances that can have this effect (for example, rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine). The administration of paracetamol may interfere with the determination of uric acid (using the phosphotungstic acid method) and blood glucose (using the glucose-oxidase-peroxidase method). Drugs that slow gastric emptying (e.g., propantheline) may reduce the rate of gastric emptying. Paracetamol absorption, delaying its therapeutic effect; on the contrary, drugs that increase the rate of gastric emptying (e.g., metoclopramide, domperidone) lead to an increase in the rate of absorption. The presence of paracetamol in the product enhances the anticoagulant action of warfarin sodium and increases the plasma levels of aspirin and chloramphenicol. The concomitant use of NSAIDs or opioids can determine a mutual potentiation of the analgesic effect. Paracetamol increases the AUC of ethinylestradiol by 22%. Paracetamol can reduce the plasma concentration of lamotrigine.

Undesirable effects

Skin and subcutaneous tissue disorders Skin reactions of various types and severity have been reported with the use of paracetamol, including cases of erythema multiforme, Stevens-Johnson syndrome and toxic epidermal necrolysis, acute generalized exanthematous pustulosis, and fixed drug eruption. Immune system disorders Hypersensitivity reactions such as angioedema, laryngeal edema, and anaphylactic shock have been reported. Blood and lymphatic system disorders Thrombocytopenia, leukopenia, anemia, agranulocytosis. Hepatobiliary system disorders Abnormal liver function and hepatitis. Cytolytic hepatitis that can lead to acute liver failure. Renal and urinary tract disorders Acute renal failure, interstitial nephritis, hematuria, anuria. Gastrointestinal disorders Gastrointestinal reactions. Auditory and vestibular disorders Dizziness. The reported side effects require discontinuation of treatment and the institution of appropriate therapy. In case of overdose, paracetamol can cause hepatic cytolysis, which can progress to massive and irreversible necrosis.

Pregnancy and breastfeeding

In case of pregnancy or breastfeeding, use only if clearly needed and under the direct supervision of a doctor.

 

Product Code:FRCM046278

Price Trend

This product has been on sale since 26/02/2019

In the last 30 days, the product's lowest price was 4,75 €

5% EXTRA DISCOUNT on FIRST ORDER! Register and discover the WELCOME Coupon!
To enhance your website experience, Farmacosmo.com uses different types of cookies. You can click OK, to allow them, or manage them individually. By clicking on the ''x'' you don't accept any cookies and other tracking methods other than technical ones. To read more see our Cookie Policy. Cookie Policy